# SDR UHLA2014111400835

- Difficulty date: November 14, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 28,718 hours, 17,791 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 84 HAS BLADE MARKS ACROSS WHOLE FRAME AND CORROSION. REPAIRED IAW ETD2014-170-096717.
